← Return to gabapentin and muscle pain

Discussion
nursegigi (@nursegigi)

gabapentin and muscle pain

Chronic Pain | Last Active: Apr 2 6:20am | Replies (260)

Comment receiving replies
@juliawillc

I have been taking gabapetin for pain in my feet. I have to take a fairly high dosage (1200). I have developed pain in my muscles. I’m beginning to think the gabapetin is causing pain in my calves and other muscles. I really need something for the neuropathy. I took Lyrica and it was great at first but stopped working after a couple of months. I feel like I can’t win for losing. I take one thing for pain and it causes pain somewhere else.

Jump to this post


Replies to "I have been taking gabapetin for pain in my feet. I have to take a fairly..."

I was taking 100mg lyrica, 3 times daily, plus 800 mg Ibuprophen, twice daily, but my new neurologist didn’t think taking the Ibuprophen as a good idea, caused rebound migraines, so he raised the Lyrica to 150mg, and encouraged me to stop the Ibuprophen. He also started me on Propranolol, to help with the migraines. I’ve only been taking it a couple of days, so don’t know yet if it is going to help. I stopped the Botox injections, they weren’t helping the headaches.

  Request Appointment